Lidocaine as Anesthesia — Safe for Someone with Tinnitus?

Discussion in 'Support' started by Brooklyn NY, Apr 18, 2019.

    1. Brooklyn NY

      Brooklyn NY Member

      Tinnitus Since:
      November 5, 2017
      Cause of Tinnitus:
      probably pepto bismo and aspercreme
      Hi, I am planning for foot surgery within a few months. I was told by my podiatrist that he plans on using Lidocaine to put me out for the procedure. Is this drug risky for someone with tinnitus?

      Thanks...
       
      • Good Question Good Question x 1
    2. Starthrower
      Wtf

      Starthrower Member Benefactor Ambassador Hall of Fame

      Tinnitus Since:
      January 2002
      Cause of Tinnitus:
      Dental Surgery
      Are you sure your podiatrist said lidocaine? I was not aware of this being used to put a patient under before surgery.

      Some people report a lessening of tinnitus sensation after dental work using lidocaine injections. But it just numbs the area for a few hours.

      Good luck to you @Brooklyn NY !
       
    3. Contrast

      Contrast Member Benefactor Hall of Fame

      Location:
      Retrovile
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      injury from noxious noise
    4. Starthrower
      Wtf

      Starthrower Member Benefactor Ambassador Hall of Fame

      Tinnitus Since:
      January 2002
      Cause of Tinnitus:
      Dental Surgery
      No one should be made to feel their question is annoying. Now if the same person asks a hundred times - maybe.
       
    5. Contrast

      Contrast Member Benefactor Hall of Fame

      Location:
      Retrovile
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      injury from noxious noise
      This forum does not have a F.A.Q. The "Introduce Yourself" section's questions or concerns can literally be flow-charted.
       

Share This Page

Loading...